CaltechAUTHORS
  A Caltech Library Service

An Algebraic Identity

Hall, Newman A. (1936) An Algebraic Identity. Journal of the London Mathematical Society, s1-11 (4). p. 276. ISSN 0024-6107. https://resolver.caltech.edu/CaltechAUTHORS:20200409-152625805

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20200409-152625805

Abstract

An alternative proof of W. N. Bailey's identity may suggest how others of a similar nature can be systematically derived from the basic hypergeometric series. Among the analogues of theorems on the generalized hypergeometric series in the theory of the basic hypergeometric series are the transformations corresponding to Thomas's for the series ₃F₂. The proof of the identities by an interchange of order of summation for the case of the basic hypergeometric series is almost identical with that for the original case.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1112/jlms/s1-11.4.276DOIArticle
Additional Information:© 1936 London Mathematical Society. Received 7 March, 1936; read 19 March, 1936.
Issue or Number:4
Record Number:CaltechAUTHORS:20200409-152625805
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20200409-152625805
Official Citation:Hall, N.A. (1936), An Algebraic Identity. Journal of the London Mathematical Society, s1-11: 276-276. doi:10.1112/jlms/s1-11.4.276
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:102469
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:09 Apr 2020 22:38
Last Modified:09 Apr 2020 22:38

Repository Staff Only: item control page